Metrische Ebenen über quadratisch perfekten Körpern.

Andreas Dress

Mathematische Zeitschrift (1966)

  • Volume: 92, page 19-29
  • ISSN: 0025-5874; 1432-1823

How to cite


Dress, Andreas. "Metrische Ebenen über quadratisch perfekten Körpern.." Mathematische Zeitschrift 92 (1966): 19-29. <>.

author = {Dress, Andreas},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {19-29},
title = {Metrische Ebenen über quadratisch perfekten Körpern.},
url = {},
volume = {92},
year = {1966},

AU - Dress, Andreas
TI - Metrische Ebenen über quadratisch perfekten Körpern.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 19
EP - 29
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.